Uniqueness of Market Equilibria on Networks with Transport Costs

Beitrag in einer Fachzeitschrift


Details zur Publikation

Autorinnen und Autoren: Krebs V, Schmidt M
Zeitschrift: Operations Research Perspectives
Jahr der Veröffentlichung: 2018
Band: 5
Seitenbereich: 169-173
ISSN: 2214-7160
Sprache: Englisch


Abstract

We study the existence and uniqueness of equilibria for perfectly competitive markets in capacitated transport networks. The model under consideration is rather general so that it captures basic aspects of related models in, e.g., gas or electricity networks. We formulate the market equilibrium model as a mixed complementarity problem and show the equivalence to a welfare maximization problem. Using the latter we prove uniqueness of the resulting equilibrium for piecewise linear and symmetric transport costs under additional mild assumptions. Moreover, we show the necessity of these assumptions by illustrating examples that possess multiple solutions if our assumptions are violated.


FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Krebs, Vanessa
Professur für Angewandte Mathematik (Gemischt-ganzzahlige lineare und nichtlineare Optimierung)
Schmidt, Martin Prof. Dr.
Juniorprofessur für Optimierung von Energiesystemen


Zitierweisen

APA:
Krebs, V., & Schmidt, M. (2018). Uniqueness of Market Equilibria on Networks with Transport Costs. Operations Research Perspectives, 5, 169-173. https://dx.doi.org/10.1016/j.orp.2018.05.002

MLA:
Krebs, Vanessa, and Martin Schmidt. "Uniqueness of Market Equilibria on Networks with Transport Costs." Operations Research Perspectives 5 (2018): 169-173.

BibTeX: 

Zuletzt aktualisiert 2019-01-01 um 17:10

Link teilen